# SDR ABXA20140917312

- Difficulty date: September 17, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 55,716 hours, 43,372 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STRINGER 17L AT STATION 676 FOUND STRINGER CRACKED.  REPAIR CRACKED STRINGER 17L STATION 676 UPPER CARGO AREA IAW ARM 53-00- 03 & REA NR B653-61203MR.  CRACKED 2.0 INCHES, PN 143T3001-10, PART NAME STRINGER, LOCATION 675L TO 700L, STRINGER & WS LOCATION 17L.  ACFT WAS GNDED.
